| Model Number |
0184 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/05/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this system with a cardiac resynchronization therapy defibrillator (crt-d) and a right ventricular (rv) lead showed a sudden increase in shock impedances to high, out of range values and have remained there.The shock impedances had been stable, within normal limits before.No noise on the presenting electrogram, also, no stored events.Various follow up recommendations were given for the patient.The crt-d and rv lead remain in service.No adverse patient effects were reported.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that this system with a cardiac resynchronization therapy defibrillator (crt-d) and a right ventricular (rv) lead showed a sudden increase in shock impedances to high, out of range values and have remained there.The shock impedances had been stable, within normal limits before.No noise on the presenting electrogram, also, no stored events.Various follow up recommendations were given for the patient.The crt-d and rv lead remain in service.No adverse patient effects were reported.The field representative mentioned that the rv coil was reprogrammed to another vector at an office visit.Normal shock impedances were observed after the reprogramming.No noise or changes were reproduced with movement or manipulation.The crt-d and the rv lead remain in service.No adverse patient effects were reported.